Katalog GES



A WEIGHTED REDUCED BASIS METHOD FOR ELLIPTIC PARTIAL DIFFERENTIAL EQUATIONS WITH RANDOM INPUT DATA

In this work we propose and analyze a weighted reduced basis method to solve elliptic partial differential equations (PDEs) with random input data. The PDEs are first transformed into a weighted parametric elliptic problem depending on a finite number of parameters. Distinctive importance of the... Full description

1st Person: CHEN, PENG
Additional Persons: QUARTERONI, ALFIO; ROZZA, GIANLUIGI
Source: in SIAM Journal on Numerical Analysis Vol. 51, No. 6 (2013), p. 3163-3185
More Articles
Type of Publication: Article
Language: English
Published: 2013
Online: Volltext
  Search for full text

Online

Volltext

Similar Items

Cannot find similar records

Library Services

Search Options

Quick links

Orientation